Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Child has febrile fever with light ear infection, fever temporarily reduces with tylenol. What could be going on?

Age 2 years. Day 1: febrile seizure with sudden fever 102.5. Took him toER. Tests: pneumonia -neg.,CBC -all good. Light ear infection - prescribed amoxicillin . Day 2: alternating him on Motrin and Tylenol. Fever around 103 Day 3: night fever 104 .4. Came down to normal within ten mins.(Motrin) Day 4: did not let fever spike.tylenol and Motrin every 3 hours.Not very active. Day 5 ,6,: low grade fever(upto 102) every 6-8 hours. No fever for 6-8 hours after I give Tylenol. What is going on..?? He is eating and drinking okay. Ear infection is clear now.
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
The most common cause of fever in this case could be viral fever. However, as one week is approaching, we should consider other infections such as typhoid, urinary tract infection, respiratory tract infection, etc.
A blood culture would be useful. A course of empiral antibiotics may be necessary (in addition to amoxillin, as it has not helped).
Please discuss these with your pediatrician.
Best wishes,
Dr Sudhir Kumar MD DM
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor